# SDR AALA201901049016

- Difficulty date: January 3, 2019
- Submitted: January 4, 2019
- Operation: Air carrier
- Aircraft: N774AN
- Make and model: Boeing 777223
- Aircraft serial: 29581
- Aircraft time: 80,009 hours, 9,779 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: R4 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR EMERGENCY POWER ASSIST SYSTEM STATUS GREEN LIGHT WAS NOT ILLUMINATED.  MAINTENANCE REPLACED ASSIST SYSTEM BATTERY PACK AND PERFORMED A SATISFACTORY OPERATIONAL CHECK IAW AMM 52-11-20-401.
